Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org

Persona_Is_Life

Member
  • Content Count

    107
  • Joined

  • Last visited

1 Follower

About Persona_Is_Life

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    Somewhere in New Jersey
  • Interests
    Science, Reading, Music, Videogames, Computer chair potato, Art, Drawing, Food, and whatever else sparks my interest. I like discovering new things.

Recent Profile Visitors

1139 profile views
  1. I've got a neuro appointment coming up. These past few months I've had symptoms of what I suspect to be simple partial seizures. I've called my neuro, who thinks it could just be exhaustion and was surprised to find out that the Elavil he has me on doesn't make me sleepy. Nothing does. We've been over this. My brain hates me. Sleep and I haven't been on good terms for, well, ever. I've had feelings of the floor giving out/spinning beneath my feet (no visual disturbances though). A few nights ago my arm started being "dragged" upward. I felt like my brain was firing in eighty directions, and I felt like I wasn't controlling my body. I was an observer. There was intense panic and nothing felt real. I've had other times where I suddenly become aware (as though I woke up despite being fully conscious to begin with) and then things seem unsettling. Something's off. I've gone blank. I can't think. My left hand has been getting numb and tingly again. I'm having a really hard time focusing. It's made schoolwork near impossible. I forget what I'm doing in the middle of doing it. I'm going to get my bloodwork done and get my Lamictal levels checked. We might try a 48 hr EEG which I'm hoping I can do at home. I started wondering if it could be the manufacturer change. I work in pharmacy, and for the most part we do believe that generics are pretty much consistent. There are few exceptions, but Lamictal is not one of those drugs that have a "narrow therapeutic index." I'm hoping someone could provide some insight. I talked to my pharmacist who suggested that if we deem it a manufacturer issue to ask my neuro if there's one he prefers. Thanks.
  2. Persona_Is_Life

    should i continue therapy?

    What have you been working on in regards to the OCPD stuff? I tried therapy for it, but it didn't seem to do much good.
  3. Persona_Is_Life

    Teva vs Accord clonazepam-opinions?

    Lamictal and Synthroid are one of those funny ones where the manufacturer makes the difference. Synthroid especially. When a patient starts on a generic version, it is prudent to keep them on that same one. The tiniest of incriments make a huge difference. Some people prefer the brand Synthroid (because of the switching generic fear) while we've only carried Mylan's Levothyroxine and people have been happy with it. I'm not too sure about the Lamictal differences. There are one or two neuros who prefer brand but I haven't heard too much about it.
  4. Persona_Is_Life

    Clonazepam and my HMO

    cThis has to be an insurance issue. You wouldn't believe all the ways insurance companies try to get out paying for things. When I was a tech in retail insurance companies used to request that we did shit like that. You know, "Mrs. Smith is diabetic. Can you call her doctor and request that she be put on a statin therapy?" ...uh no. If the doctor felt she should be on a statin med I'm sure he would have given her a script for one. "We don't feel this dosage is appropriate for (insert condition here), you'll have to call the doctor and explain that to them." ...thanks fucker. Can't you do that? Nope. Okay. Sorry ma'am ... (lady) "BUT I NEED THIS can't you just tell my insurance...?" I've had patients where the time they dropped off the script to the time they finally get it has been about a month. The insurance dragged that authorization process around the world and back, and then did it again. I can't imagine what their own pharmacists go through. Edit: Can't your doctor change the script to 1mg a day and then instruct you to cut the pills in half (and not indicate it on the label)? I'm willing to bet it's not the dosage they have a problem with, but the number of pills dispensed. That dollar or two difference is a big deal to them.
  5. Persona_Is_Life

    lost my shit today

    What about going to the ER? They could give you a shot to help calm you down.
  6. Persona_Is_Life

    handling early morning wake-ups

    Thank you. There's a lot more going on behind the scenes than people realize. They should. We have no problem with it as long as the doctor is comfortable with it (or if by 2 different ones, both are aware and okay with it). It's better to go to the same place because they can monitor for drug interactions and if your insurance is being a pain in the ass, we have all the records rather than hunting through every different pharmacy a drug was filled at. We have called patients doctors to clarify taking the two is acceptable and will document accordingly in the patients file. This helps with repeat instances and so insurances don't get mad. But really it's about safety. If a patient fills her cholesterol meds at pharmacy X and her antibiotics at Y, the concentration of her cholesterol meds will quadruple and no one would have any idea because neither pharmacy knew about it. Alao, FYI filling your controlled meds at different places looks bad on your record, regardless of the reason. Any logical, rational pharmacy would fill both as long as they've checked all their boxes and cleared it with everyone. It only has to be done once. Then we refill every month like it's no big deal (because it isn't).
  7. Depends on the dose and your biochemistry. Everyone's a bit different. I don't find myself sedated by most sedating drugs. Even super potent SSRIs/Tricyclics. Not Gabapentin, not Buspar, not Vistaril, Sonata, Trazodone. I haven't found one yet, not even the Clonazepam. Ziprasidone might not be strong enough, or it could be too strong and you had a paradoxical effect. When my sister is given antipsychotics or similar drugs she's anxious to high hell. It makes her worse, and helas to get a hefty dose of Ativan to calm her down. We're pretty similar in terms of our bodies handling meds so I suspect the same would happen to me.
  8. Working in the field I do, generally psych diagnoses and the necessity in the meds that treat them are viewed negatively. It might not be that way at my new workplace, but no one has said anything about their own issues and I'm not about to throw mine onto the table. I've found that people usually peg it right off the bat, but I don't want it known that it's been made official and all.
  9. Persona_Is_Life

    Anyone else feel hungover?

    Wait. Those are seizures?! I never knew! I thought it was just a cold shiver down my spine, but I do the exact same thing you do.
  10. The hospital I work in only uses Fluphenazine, Haloperidol, or Ziprasidone injections. The Fluphenazine we have both long and short-acting. I don't know why we have it compared to the newer depot injections, but that's what we have on formulary.
  11. I've only ever had dry mouth on it. Like ridiculously dry mouth.
  12. Persona_Is_Life

    Sonata?

    So my neuro put me on Amitriptyline for migraine prophylaxis and was confident that it would help me sleep. He really doesn't like Fioricet for a some reason. It doesn't help. It doesn't help me sleep at all. So I guess that's another one to check off the list. :l Is it? I was under the impression it would help with sleep initiation. I don't have a problem staying asleep, just getting there is the issue.
  13. Don't feel foolish! It means you're actively engaged in your treatment which is far preferable than someone who just takes the scripts and leaves. Good luck!
  14. Congrats! What's your ultimate goal?
×